Open Access
Translator Disclaimer
April 1996 Minima of H-valued Gaussian processes
J. M. P. Albin
Ann. Probab. 24(2): 788-824 (April 1996). DOI: 10.1214/aop/1039639362

Abstract

We study low local extremes of Gaussian random fields with values in a separable Hilbert space and constant variance. Our results are sharp for certain stationary processes on the line and for these processes we also prove global limits.

Citation

Download Citation

J. M. P. Albin. "Minima of H-valued Gaussian processes." Ann. Probab. 24 (2) 788 - 824, April 1996. https://doi.org/10.1214/aop/1039639362

Information

Published: April 1996
First available in Project Euclid: 11 December 2002

zbMATH: 0870.60046
MathSciNet: MR1404528
Digital Object Identifier: 10.1214/aop/1039639362

Subjects:
Primary: 60F10, 60G10, 60G15, 60G60, 60G70

Rights: Copyright © 1996 Institute of Mathematical Statistics

JOURNAL ARTICLE
37 PAGES


SHARE
Vol.24 • No. 2 • April 1996
Back to Top